You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1969/32/2
О задаче Коши для нелинейных параболических операторных уравнений
Download
PDF
- О задаче Коши для нелинейных параболических операторных уравнений
Article
Original scientific text
Title
О задаче Коши для нелинейных параболических операторных уравнений
Authors
Г. Агаев
1
Affiliations
Баку, АзССР, СССР
Studia Mathematica
1969/32/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
153-179
Main language of publication
Russian
Published
1969
Exact and natural sciences
mathematics